Skip to main content
Log in

On positive solutions of emden equations in cone-like domains

  • Published:
Archive for Rational Mechanics and Analysis Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. V. S. Azarin,Generalization of a theorem of Hayman on subharmonic functions in an n-dimensional cone, AMS Transl. (2)80 (1969), 119–138. Math. USSR Sb.66 (108), (1965), 248–264.

    MATH  Google Scholar 

  2. C. Bandle &H. A. Levine,On the existence and nonexistence of global solutions of reaction diffusion equations in sectorial domains, Trans. Amer. Math. Soc.314 (1989), 595–622.

    Article  MathSciNet  Google Scholar 

  3. C. Bandle &M. Marcus,On the structure of the positive radial solutions for a class of nonlinear elliptic equations, J. reine angew. Math. (Crelle)401 (1989) 25–59.

    MATH  MathSciNet  Google Scholar 

  4. G. Bouligand,Sur les fonctions de Green et de Neumann du cylindre, Bull. Soc. Math. France42 (1914), 168–242.

    MathSciNet  Google Scholar 

  5. M. Essén &J. L. Lewis,The generalized Ahlfors-Heins theorem in certain d-dimensional cones, Math. Scand.33 (1973), 113–129.

    MATH  MathSciNet  Google Scholar 

  6. M. J. Esteban &P. L. Lions,Existence and non-existence results for semilinear elliptic problems in unbounded domains, Proc. Royal Soc. Edinburgh93 A (1982), 1–14.

    Article  MathSciNet  Google Scholar 

  7. B. Gidas &J. Spruck,Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math.34 (1981), 525–598.

    Article  MATH  MathSciNet  Google Scholar 

  8. V. A. Kondratev, I. Kopschek &O. A. Oleinik,On the best Hölder exponents for generalized solutions of the Dirichlet problem for a second order elliptic equation, Math. USSR Sb.59 (1988), 113–127.

    Article  MathSciNet  Google Scholar 

  9. J. Lelong-Ferrand,Etudes des fonctions surharmoniques positives dans un cylindre ou dans un cône, C. R. Acad. Sciences (Paris)229 (1949), 340–341.

    MATH  MathSciNet  Google Scholar 

  10. P. Pucci &J. Serrin,A general variational identity, Indiana Univ. Math. J.35 (1986), 681–703.

    Article  MATH  MathSciNet  Google Scholar 

  11. P. Tolksdorf,On the Dirichlet problems for quasilinear equations in domains with conical boundary points, Comm. Part. Diff. Equ.8 (7) (1983), 773–817.

    Article  MATH  MathSciNet  Google Scholar 

  12. D. V. Widder,The Laplace Transform, Princeton (1941).

  13. K.-O. Widman,Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic differential equations, Math. Scand.21 (1976), 17–37.

    MathSciNet  Google Scholar 

  14. J. S. W. Wong,On the generalized Emden-Fowler equation, SIAM Review17 (1975), 339–360.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

Communicated by J. Serrin

Communicated by J. Serrin

Rights and permissions

Reprints and permissions

About this article

Cite this article

Bandle, C., Essén, M. On positive solutions of emden equations in cone-like domains. Arch. Rational Mech. Anal. 112, 319–338 (1990).

Download citation

  • Published:

  • Issue Date:

  • DOI: